journal6 ›› 2006, Vol. 27 ›› Issue (3): 12-14.

• Mathematics • Previous Articles     Next Articles

A Set of Sufficient Conditions for Nonsingular H-matrices


  1. (Normal College,Jishou University,Jishou 416000,Hunan China)
  • Online:2006-05-25 Published:2012-09-11

Abstract: We obtain a set of new sufficient conditions for nonsingular H-matrices by using some subclasses of H-matrices,in particular,which are described by simple functions of matrix elements only.

Key words: H-matrix;diagonally dominant matrix;doubly diagonally dominant matrix;&alpha, -diagonally dominant matrix;irreducible matrix

WeChat e-book chaoxing Mobile QQ